# SDR HALA2009052900207

- Difficulty date: May 29, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 87,702 hours, 16,953 cycles
- Engine: Pwa PW4060
- System (JASC): 8000 · Engine Starting System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - RIGHT ENGINE START DUCT PRESSURE LOW AT R DUCT 17 PSI L DUCT 19 PSI MAX MOTORING N2 AT 19 PERCENT.  LEFT ENGINE START DUCT PRESSURE AT L DUCT 20 PSI, R 22 PSI MAX MOTORING 21 PERCENT, FRM CODE 80030502.  STARTED BOTH ENGINES, RAN AT IDLE PER AMM 71-00-00-712-021, LEFT AND RIGHT DUCT PRESSURE WERE AT 25 PSI MAX MOTOR WAS 23, BOTH ENGINES STARTED NORMALLY WITHIN 80 SECONDS AFTER FUEL ON, UNABLE TO DUPLICATE.
